Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I had an abortion and my weight is increasing. What should i do to decrease my weight ?

hi i had abortion on july 2010 now i m gaining my weight i m 23yrs old female and now my weight is 68kg i want to reduce my weight and tell me why its increasing my weight
Asked On : Mon, 31 Jan 2011
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Weight gain in a female commonly occurs during puberty, after child birth or abortion and during menopause. Another major abnormality that can lead to weight gain is low thyroid hormones. If your thyroid hormones are normal reducing your diet and increasing your physical activity will help reducing your weight.
Answered: Mon, 31 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor